# SDR FDEA201707212725

- Difficulty date: July 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

EVIDENCE OF CORROSION FOUND AT LBL 2.90 FLOORBEAM LOCATED AT AFT CARGO COMPARTMENT BETWEEN BSTA 1330 AND 1440 APPROX. CARRIED OUT REPAIRS TO FLOORBEAM AT BSTA 1330 AND 1365 LBL 2.9 IAW SRM 53-00-53 REPAIR 1.
